# SDR AALA20110604TUL03

- Difficulty date: May 11, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN, STATIONS 1080 TO 1100 BETWEEN STRINGERS 1 AND 2 RIGHT.  AREA BLENDED AND POLISHED TO REMOVE DAMAGE PER SRM 53-00-01-1A1 AND PER EA B757-53-016919.
